# SDR TRBA2007120

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 27,350 hours, 30,103 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Part serial: 1854
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE THE AFT GALLEY EMERGENCY LIGHTS CAME ON BY THEMSELVES; TRIED RESETING EMERGENCY LIGHT SWITCH IN COCKPIT AND CABIN BUT THE LIGHTS STAYED ON.  REMOVED AND REPLACE BATTERY PACK FIN NR 62WL IAW JIC NR 33-51-21.
